Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tempered Boehmians and ultradistributions


Author: Piotr Mikusiński
Journal: Proc. Amer. Math. Soc. 123 (1995), 813-817
MSC: Primary 44A40; Secondary 42B10, 46F05
DOI: https://doi.org/10.1090/S0002-9939-1995-1223517-7
MathSciNet review: 1223517
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of the Fourier transform which is a one-to-one continuous mapping from the space of tempered Boehmians onto the space of Schwartz distributions is introduced. This shows that the space of tempered Boehmians can be identified with the space $ \mathcal{Z}' $ of ultradistributions.


References [Enhancements On Off] (What's this?)

  • [1] L. Ehrenpreis, Analytic functions and the Fourier transform of distributions. I, Ann. of Math. (2) 63 (1956), 129-159. MR 0076297 (17:876g)
  • [2] I. M. Gelfand and G. E. Shilov, Generalized functions, Vols. 1-3, Academic Press, New York, 1964. MR 0166596 (29:3869)
  • [3] J. Mikusiński and P. Mikusiński, Quotients de suites et leurs applications dans l'analyse fonctionnelle, C.R. Acad. Sci. Paris Sér. I Math. 293 (1981), 463-464. MR 646866 (83a:46048)
  • [4] P. Mikusiński, Convergence of Boehmians, Japan. J. Math. 9 (1983), 159-179. MR 722539 (85h:46063)
  • [5] -, Boehmians and generalized functions, Acta Math. Hungar. 51 (1988), 271-281. MR 956979 (90a:46090)
  • [6] -, Fourier transform for integrable Boehmians, Rocky Mountain J. Math. 17 (1987), 577-582. MR 908263 (88m:42017)
  • [7] -, The Fourier transform of tempered Boehmians, Fourier Analysis, Lecture Notes in Pure and Appl. Math., Marcel Dekker, New York, 1994, pp. 303-309. MR 1277828 (95e:46054)
  • [8] P. Mikusiński, A. Morse, and D. Nemzer, The two-sided Laplace transform for Boehmians, submitted.
  • [9] P. Mikusiński and A. Zayed, The Radon transform of Boehmians, Proc. Amer. Math. Soc. 118 (1993), 561-570. MR 1145949 (94e:44003)
  • [10] D. Nemzer, The Laplace transform on a class of Boehmians, Bull. Austral. Math. Soc. 46 (1992), 347-352. MR 1183790 (93g:44002)
  • [11] A. H. Zemanian, Distribution theory and transform analysis, Dover, New York, 1987. MR 918977 (88h:46081)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A40, 42B10, 46F05

Retrieve articles in all journals with MSC: 44A40, 42B10, 46F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1223517-7
Keywords: Boehmians, ultradistributions, Fourier transform
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society